MAUDE Adverse Event Report: ARTHREX, INC. MINI JOINT DISTRACTOR/COMPRESSOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MINI JOINT DISTRACTOR/COMPRESSOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number MINI JOINT DISTRACTOR/COMPRESSOR
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
On 04/13/2022, it was reported by a sales representative via (b)(4) that an ar-8970jd mini joint distractor/compressor wouldn't unlock properly after being distracted.This was discovered during use with no impact to the patient.

Brand Name
MINI JOINT DISTRACTOR/COMPRESSOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19351154
Report Number1220246-2024-03505
Device Sequence Number7413162
Product Code HST
UDI-Device Identifier00888867307377
UDI-Public00888867307377
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI JOINT DISTRACTOR/COMPRESSOR
Device Catalogue NumberAR-8970JD
Device Lot Number6402180804
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown